How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask TheGermDoctor Your Own Question
TheGermDoctor
TheGermDoctor, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 1747
Experience:  Infectious Diseases specialist. I treat dermatologic infections- incl. bacterial, viral and fungal.
13956133
Type Your Dermatology Question Here...
TheGermDoctor is online now

My brother just accidentally got some trimovate cream in his

Customer Question

My brother just accidentally got some trimovate cream in his mouth (trace) he'd applied some to his hand then ate soon after. Is this a problem?
Submitted: 1 year ago.
Category: Dermatology
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  TheGermDoctor replied 1 year ago.

Hello-

A small amount of trimovate on his mouth or even ingesting would not be a problem. He can just wash off the area if any remains. But it will not lead to any problems.

No worries

Good luck and please rate the reply if this answers your question

Expert:  TheGermDoctor replied 1 year ago.

do you have any further questions?